A Gruss Type Inequality for Isotonic Linear Functionals and Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2003) A Gruss Type Inequality for Isotonic Linear Functionals and Applications. Demonstratio Mathematica, 36 (3). pp. 551-562. ISSN 0420-1213


An inequality for a normalised isotonic linear functional of Gr¨uss type and particular cases for integrals and norms are established. Applications in obtaining a counterpart for the Cauchy-Buniakowski-Schwartz inequality for functionals and Jessen’s inequality for convex functions are also given.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2409
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5782. Gr¨uss inequality, isotonic linear functionals,
Citations in Scopus 23 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login